# SDR JR2R2011033100112

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,644 hours, 12,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH67031427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL SEAL STRIKER CORRODED AT FASTENER HOLE.  REMOVED AND REPLACED DOOR SILL SEAL STRIKER IAW CRJ 900 SRM 51-42-06 AND 1-42-13.
